Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR and Hives Ron Jones

Posted by ty_webb on October 17, 2003, at 14:57:50

In reply to Re: Effexor XR and Hives, posted by Ron Jones on October 17, 2003, at 14:42:25

I checked this site http://www.pdrhealth.com/drug_info/rxdrugprofiles/drugs/eff1153.shtml and sure enough Hives was listed under the "special warnings about this medication". Not to mention that I seemed to have most of the side effects both common and less common to this drug.

> This is a prime example of what I am talking about .The doctor should have told you that effexor has a short half life and that you can not stop it cold turkey or your brain will go haywire.I have read that that effexor has very bad wtithdrall problems due to short half life.Here you have they strange hives problems.Look it up in the physcians desk reference as a side effect.Do you understand this?I have done tons of research on drugs trying to find out the cause of all thses strange side effects.SSri drugs seem to cause massive disruptions in normal brain function leading to strange side effects.I could not belive that people really had these side effects they were so abnormal.A lot of side effects are caused by ssri drugs blocking the release of actycholine and dopamine.I just want the truth about these drugs.What is it ?They do not work for everone and have bad side effects.Has enough testing been done.Do doctors really understand the side effects and what causes them?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ty_webb thread:270248
URL: http://www.dr-bob.org/babble/20031015/msgs/270263.html